# SDR SWIA201232390

- Difficulty date: December 2, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 29,598 hours, 25,115 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRUNNION LOWER PLANK HOLES CRACKED 6 EACH.  (C-CHECK)  REPLACED LEFT MLG TRUNNION IAW SRM.
